# SDR DALA2019121767375

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 15,951 hours, 6,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3840 GIRT BAR IS LOOSE IN DOOR 1L RETAINING CLIPS. GIRT BAR FELL OUT OF RETAINING CLIPS WHEN CABIN DOOR WAS OPENED. CORRECTIVE ACTION: ADJUSTED GIRT BAR CLIPS. OPS NORMAL. (6416820).
